# SDR AALA981274

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- System (JASC): 2720 · Rudder Control System
- Part: Valve
- Condition: Leaking
- Location: Rudder
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

SJC - FLT 1041 - DURING APPROACH TO SJC, HAD HYDRAULIC FLUID LOSS ON RIGHT HAND SYSTEM.  THE LANDING GEAR WAS EXTENDED AND BACKED UP WITH THE ALTERNATE GEAR EXTENSION.  PRESSURE AND QUANTITY WENT TO ZERO.  CREW FOLLOWED THE CHECKLIST AND LANDED AT SJC WITH GEAR DOORS DOWN (WOULD NOT RETRACT).  REPLACED PACKING ON RUDDER HYDRAULIC POWER SHUT OFF VALVE.  SERVICED RIGHT HAND HYDRAULIC SYSTEM.  RAN RIGHT HAND ENGINE AND PERFORMED LEAK CHECK.  RUDDER HYDRAULIC SHUT OFF VALVE CHECKS NORMAL FOR SERVICE.  CHECKED GEAR DOORS FOR DAMAGE, NO DAMAGE NOTED.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
